# SDR USAA001585

- Difficulty date: September 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED TWO PLACES, .300 INCH LONG, .400 INCH, RIGHT WING, LE AT CTR UPSTOP CUTOUT FOR NR 6 SLAT.  INSTALLED DOUBLER PER EA 67989.  (M)
